# SDR AALA202109304895

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A300*
- Aircraft serial: 6828
- Aircraft time: 17,898 hours, 6,796 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM END FITTING 2 ON LEFT HORIZONTAL STABILIZER (1 EA). REPLACED ELEVATOR HINGE ARM END FITTING 2 ON LEFT HORIZONTAL STABILIZER (1 EA) PER AMM 55-16-42-400-001-A.
